# SDR QXEA200601122

- Difficulty date: April 21, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 MAIN CABIN DOOR FORWARD TOP STOP GUIDE ON APERATURE IS WORN.  REPAIRED IAW RD 8-53-3933, STEPS 4 - 7.
